# SDR BJNA000405

- Difficulty date: April 8, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE LOWER SKIN PANEL, STATION 727 TO 907, THE 65-46551-16 FRAME SHEAR TIE BETWEEN STRINGER 27 AND 26 LEFT WAS FOUND TO HAVE CORROSION BEYOND LIMITS.  THE -16 FRAME ASSEMBLY IS NOT AVAILABLE IN PRODUCTION AND THE 65-46551-38 IS USED IN THIS LOCATION.  REPAIRED IAW BOEING SUPPLIED ENGINEERING.  (M)
